Five days ago I received the first of my four (three weekly) doses of chemotherapy - taxotere and cylophosphamide. So far the effects haven't been too dramatic. I've felt slightly nauseous, had an unpleasant taste in my mouth and been quite tired and lethargic. Yesterday, the fourth day after the treatment, was the worst. I felt like lying in bed all day - not really an option with three kids to get to and from school. But I'm feeling a bit better today.
I'm just wondering whether anyone who has been through this can tell me whether there is some sort of pattern to the symptoms. Do you feel worse in the 3-4 days immediately after treatment and then feel a bit better later on? Or do you feel progressively worse after each successive treatment? There are so many potential side effects and I realise everyone is affected differently but I'd be interested to hear about the experience of anyone who is having or has had a similar treatment to mine.